Skip to Main content Skip to Navigation
New interface


...
hal-00360322v1  Journal articles
Gabriel PeyréStéphane Mallat. Surface Compression With Geometric Bandelets
ACM Transactions on Graphics, Association for Computing Machinery, 2005, 24 (3), pp.601--608
...
hal-00294838v1  Journal articles
Pierrick LegrandClaire Bourgeois-RepubliqueVincent PeanEsther Harboun-CohenJacques Lévy Véhel et al.  Interactive evolution for cochlear implants fitting
Genetic Programming and Evolvable Machines, Springer Verlag, 2007, 8 (4), pp.319-354
...
hal-00171668v4  Journal articles
Carl Graham. Chaoticity for multi-class systems and exchangeability within classes
Journal of Applied Probability, Cambridge University press, 2008, 45 (4), pp.1196-1203. ⟨10.1239/jap/1231340243⟩
...
tel-00125751v1  Theses
Kaouthar Louati. Modèles Mathématiques pour l'Inspection Nondestructive des Pipelines
Mathématiques [math]. Ecole Polytechnique X, 2006. Français
...
hal-00021591v1  Journal articles
Patrick CattiauxArnaud GuillinFlorent Malrieu. Probabilistic approach for granular media equations in the non uniformly convex case.
Probability Theory and Related Fields, Springer Verlag, 2008, 140 (1-2), pp.19-40
...
hal-01557120v1  Journal articles
Alain ArneodoYves d'Aubenton-CarafaBenjamin AuditEmmanuel BacryJean-François Muzy et al.  What can we learn with wavelets about DNA sequences?
Physica A: Statistical Mechanics and its Applications, Elsevier, 1998, 249 (1-4), pp.439-448. ⟨10.1016/s0378-4371(97)00504-9⟩
...
hal-00375936v1  Journal articles
Roman Novikov. On iterative reconstruction in the nonlinearized polarization tomography
Inverse Problems, IOP Publishing, 2009, 25 (11), 115010 (18pp)
hal-00379081v1  Journal articles
Joaquin FontbonaHélène GuérinSylvie Méléard. Measurability of optimal transportation and strong coupling of martingale measures
Electronic Communications in Probability, Institute of Mathematical Statistics (IMS), 2010, 15, pp.124-133. ⟨10.1214/ECP.v15-1534⟩
hal-01557127v1  Journal articles
A. ArneodoEmmanuel BacryS. JaffardJ. F. Muzy. Oscillating singularities on cantor sets: A grand-canonical multifractal formalism
Journal of Statistical Physics, Springer Verlag, 1997, 87 (1-2), pp.179-209. ⟨10.1007/bf02181485⟩
...
tel-00252415v1  Habilitation à diriger des recherches
Amaury Lambert. Processus de branchement, génétique des populations et généalogies aléatoires
Mathématiques [math]. Université Pierre et Marie Curie - Paris VI, 2007
...
hal-00319157v3  Journal articles
Pierre EtoréGersende FortBenjamin JourdainÉric Moulines. On adaptive stratification
Annals of Operations Research, Springer Verlag, 2011, 189 (1), pp.127-154. ⟨10.1007/s10479-009-0638-9⟩
...
hal-00138902v1  Journal articles
Randal DoucGersende FortÉric MoulinesPierre Priouret. Forgetting of the initial distribution for Hidden Markov Models
Stochastic Processes and their Applications, Elsevier, 2009, 119 (4), pp.1235--1256
...
hal-00288529v1  Journal articles
Habib AmmariYves CapdeboscqHyeonbae KangAnastasia Kozhemyak. Mathematical models and reconstruction methods in magneto-acoustic imaging
European Journal of Applied Mathematics, Cambridge University Press (CUP), 2009, 20 (3), pp.303-317. ⟨10.1017/S0956792509007888⟩
...
hal-00112062v2  Journal articles
Olivier BokanowskiSophie MartinRémi MunosHasnaa Zidani. An anti-diffusive scheme for viability problems
Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162
...
hal-00216208v1  Journal articles
Anne de BouardEric Gautier. Exit problems related to the persistence of solitons for the Korteweg-de Vries equation with small noise
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2010, 26 (3), pp.857 - 871. ⟨10.3934/dcds.2010.26.857⟩
...
hal-00383280v1  Journal articles
Anne de BouardArnaud Debussche. Random modulation of solitons for the stochastic Korteweg–de Vries equation
Annales de l'Institut Henri Poincaré (C) Non Linear Analysis, Elsevier, 2007, 24 (2), pp.251-278. ⟨10.1016/j.anihpc.2006.03.009⟩
...
hal-00113157v3  Journal articles
Randal DoucFrançois RoueffPhilippe Soulier. On the existence of some ARCH($\infty$) processes
Stochastic Processes and their Applications, Elsevier, 2008, 118 (5), pp.755-761. ⟨10.1016/j.spa.2007.06.002⟩